# SDR UIEA2015091600532

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,022 hours, 16,279 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Part number: 8642531
- Condition: Leaking
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM LT ENG IDG OVERFLOW.  REPLACED IDG QUICK ATTACH COUPLING DRAIN FITTING IAW AMM 24-11-01-424-029-004.  NO LEAKS NOTED.
